# SDR SWAA2021071994280

- Difficulty date: July 13, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,798 hours, 44,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER INTERIM REPAIR APPLIED PER SRM 51-10-10-1A-2 ; APPLIED INTERIM SEAL OVER THE CRACK AT LBL 11.9; 45 FROM PRESSURE DECK THA IN PER SRM 57 -10-10 PARAGRAPH 2.C.(4)/ALLOWABLE DAMAGE 2. VISUAL INSPECTION REQUIRED OF THE REPAIR AREA AT 1200 FLIGHT CYCKLE INTERVALS OR MORE FREQUENTLY. / [01] APPLIED INTERIM REPAIR PER SRM 57-10-10-1A-2 STEP 2 (C) 4. ACCOMPLISH VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY PER SRM 57-10-10-1A-2.; [02] APPLIED INTERIM REPAIR PER SRM 57-10-10-1A-2 STEP 2 (C) 4. ACCOMPLISH VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY PER SRM 57-10-10-1A-2.
